Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suggest treatment for spreading spots on stomach, back, clavicle and arms

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1109 Questions
Hi. I have a few spots on my skin and im not sure what it is. It started out as one on my stomach i just thought it was a dry skin spot but its starting to spread more on my stomach, back, and arms, even a little on my chest. I also have a weird spot near my clavicle that im not sure if its where it started or if its something else. Are you aware of what this can be ?
Posted Tue, 25 Mar 2014 in General Health
Answered by Dr. Manjeth Kumar G 1 hour later
Brief Answer: Tinea versicolor. Topical antifungals miconazole. Detailed Answer: Hello, I have gone through your query and understand your concern. I suspect it to be a fungal infection called Tinea Versicolor. It is fungus living in skin in almost all individuals. It is usually a spreading infection and appears during warm and humid weather and also when you have low immune system. You can use topical antifungals like miconazole, clotrimazole, and terbinafine to control the tinea. Usually this eliminates infection. Please follow these steps. Avoid using oily skin products. Reduce your exposure to the sun. Do not wear tight clothing. Wear breathable fabrics, such as cotton, to decrease sweating. Hope this helps.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor